# SDR USAA2014042100011

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 72,887 hours, 28,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT L2 DOOR EMERGENCY LIGHT BATTERY FAILS CHECK.  REPLACED EMERGENCY LIGHT BATTERY AT DOOR L2.
